Skip to Content

Quetiapine - Did anyone experience low heamoglobin?

Responses (1)

WildcatVet 15 Jan 2018

Hi, Eva! Not personally, but from the literature it appears this is a common side effect:
"Hematologic -
Very common (10% or more): Decreased hemoglobin"
Best regards, Wildcat

Eva ioannou 15 Jan 2018

Thanks!

Eva ioannou 15 Jan 2018

Even with the 25gr tablet?

WildcatVet 15 Jan 2018

I couldn't find anything about it being dosage related, but I think it's possible even at the low dose you mentioned. You meant 25mg, right?

Eva ioannou 16 Jan 2018

Yes..and how about the duration that someone takes the pill?

WildcatVet 17 Jan 2018

I might guess that the dosage and length of time the medication was taken would influence the occurrence of this side effect, but I'm not a doctor. Just guessing. WC

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions